# SDR HEEA084363

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 4,066 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Panel
- Part number: 407375038101
- Condition: Broken
- Location: Collective Stick
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

START SWITCH LIGHTED PANEL ON COLLECTIVE STICK BROKEN.
